# SDR AALA202510206891

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 77,384 hours, 30,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR EMERGENCY LIGHT AT SEAT ROW 31C IS INOPERATIVE. MAINTENANCE FOUND BROKEN WIRES AT P2 CONNECTOR AT SEAT 31C, REPLACED EMERGENCY LIGHT HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-21-61.
